# SDR R61A2022030800175

- Difficulty date: February 15, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 35,162 hours, 22,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON SHEAR CLIP ON FR 85 STGR 27L-28L. REMOVED AND REPLACED SHEAR CLIP AT FR 85 BETWEEN STGR 27L-28L. REF EMB SRM 51-40-08
